# SDR DHL2004803511

- Difficulty date: March 24, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 79,338 hours, 29,421 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Part time: 79,338 hours, 29,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTER WING OB L/E FORMER CRACKED 0.250 (UPPER PART) STA XFS. 835.000  REMOVED FASTENERS IAW SRM 51-1-21 PAGE 1 FABRICATED DOUBLER (2024T3 AL,0.032) IAW SRM 57-2-0 PAGES 9, 10. CLEANED TREATED AND PRIMED AREA AND DOUBLER IAW SRM 51-1-8B. INSTALLED DOUBLER IAW SRM 57-2-0 PAGES 9, 10, SRM 51-1-20D PAGE 9.
